Description

Allergies can take a lot out of you. Why take more pills than you have to? Allegra 24 Hour provides fast,* 24-hour, non-drowsy relief with just one convenient pill per day.

Ingredients:

Active ingredient (in each tablet) - Fexofenadine HCl 180 mg - Purpose - Antihistamine.
Inactive ingredients:
Colloidal Silicone Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide.

Directions:

Adults and children 12 years of age and over - take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours.
Children under 12 years of age - do not use.
Adults 65 years of age and older - ask a doctor.
Consumers with kidney disease - ask a doctor.
Other information:
Safety sealed: do not use if carton is opened or if individual blister units are torn or opened.
Store between 20 and 25 degrees C (68 and 77 degrees F).
Protect from excessive moisture.

View All:

OTC Pharmacy

CUSTOMERS WHO BOUGHT THIS ITEM ALSO BOUGHT